# SDR SWAA2024121877081

- Difficulty date: December 13, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 8ABC EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AND OPS CHECKED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 8ABC GOOD IAW B737-800 33-51-03-960-805;[02] REMOVED AND REPLACED AND OPS CHECKED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 8ABC GOOD IAW B737-800 33-51-03-960-805. VERIFIED WORK AND WORK ENTRIES.
